EconPapers    
Economics at your fingertips  
 

On distributionally regenerative Markov chains

Esa Nummelin

Stochastic Processes and their Applications, 1997, vol. 72, issue 2, 241-264

Abstract: This paper deals with characterizations for the distributional regeneration of general Markov chains. In particular, we formulate sufficient conditions for the positive recurrence in terms of matrix representations and minorization conditions. As examples we study the distributional regeneration of shifts on a finite alphabet and ergodic S-unimodal interval maps.

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00088-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:2:p:241-264

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:72:y:1997:i:2:p:241-264